Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 49094, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/49094

Simultaneous approximation for the Phillips operators

1Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849-5108, USA
2School of Applied Sciences, Netaji Subhas Institute of Technology, Sector 3 Dwarka, New Delhi 110075, India
3Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 18 October 2005; Accepted 1 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Finta and V. Gupta, “Direct and inverse estimates for Phillips type operators,” Journal of Mathematical Analysis and Applications, vol. 303, no. 2, pp. 627–642, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Gupta and R. P. Pant, “Rate of convergence for the modified Szász-Mirakyan operators on functions of bounded variation,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 476–483, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Gupta and G. S. Srivastava, “On the rate of convergence of Phillips operators for functions of bounded variation,” Annales Societatis Mathematicae Polonae. Seria I. Commentationes Mathematicae, vol. 36, pp. 123–130, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. P. May, “On Phillips operator,” Journal of Approximation Theory, vol. 20, no. 4, pp. 315–332, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. S. Phillips, “An inversion formula for Laplace transforms and semi-groups of linear operators,” Annals of Mathematics. Second Series, vol. 59, pp. 325–356, 1954. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. M. Srivastava and V. Gupta, “A certain family of summation-integral type operators,” Mathematical and Computer Modelling, vol. 37, no. 12-13, pp. 1307–1315, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. M. Srivastava and X.-M. Zeng, “Approximation by means of the Szász-Bézier integral operators,” International Journal of Pure and Applied Mathematics, vol. 14, no. 3, pp. 283–294, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X.-M. Zeng and J.-N. Zhao, “Exact bounds for some basis functions of approximation operators,” Journal of Inequalities & Applications, vol. 6, no. 5, pp. 563–575, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet